Authors: Todorčević, Stevo 
Title: Partition relations for partially ordered sets
Journal: Acta Mathematica
Volume: 155
Issue: 1
First page: 1
Last page: 25
Issue Date: 1-Dec-1985
Rank: M21a
ISSN: 0001-5962
DOI: 10.1007/BF02392535
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

26
checked on May 23, 2024

Page view(s)

37
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.